Introduction

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish (US)
Title of host publicationConvolution and Equidistribution
Subtitle of host publicationSato-Tate Theorems for Finite-Field Mellin Transforms
Pages1-212
Number of pages212
Edition180
DOIs
StatePublished - 2012

Publication series

NameAnnals of Mathematics Studies
Number180
ISSN (Print)0066-2313

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Katz, N. M. (2012). Introduction. In Convolution and Equidistribution: Sato-Tate Theorems for Finite-Field Mellin Transforms (180 ed., pp. 1-212). (Annals of Mathematics Studies; No. 180). https://doi.org/10.1017/upo9780748630875.002